# SDR C77A20140307001

- Difficulty date: March 7, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N605CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000186
- Aircraft time: 17,785 hours, 10,164 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 9037B000104
- Part serial: 01108
- Condition: Unresponsive
- Location: Cockpit
- Part time: 17,785 hours, 10,164 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF NO ASSOCIATED MESSAGES.  R & R LANDING GEAR CONTROL LEVER IAW AMM 32-33-01.  R & R SDPA 1 SLOT 13 DC POWER MODULE IAW AMM 24-61-13 PERFORMED LANDING GEAR EXTENSION & RETRACTION IAW AMM 32-33-00.  OPERATIONS CHECKED GOOD, ACFT OK FOR SERVICE.
